Renormalized solutions for nonlinear parabolic equations with general measure data
MetadataShow full metadata
We prove the existence of parabolic initial boundary value problems of the type
ut - div(αε(t, x, uε, ∇uε)) = με in Q ≔ (0, T) x Ω,
uε = 0 on (0, T) x ∂Ω, uε(0) = u0,ε in Ω,
with respect to suitable convergence of the nonlinear operators αε and of the measure data με. As a consequence, we obtain the existence of a renormalized solution for a general class of nonlinear parabolic equations with right-hand side measure.
CitationAbdellaoui, M., & Azroul, E. (2018). Renormalized solutions for nonlinear parabolic equations with general measure data. Electronic Journal of Differential Equations, 2018(132), pp. 1-21.
This work is licensed under a Creative Commons Attribution 4.0 International License.